# SDR IPXA1565301

- Difficulty date: February 16, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 27,321 hours, 18,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN DECK- UNDER FLOORBOARDS - NUMEROUS AREAS OF CORROSION ON TOP SURFACE OF WEB BS 440 - BS 660, LBL45 - LBL 62.  REPAIRED ATS ER NR 11-01674 DATED 10-MAR-11, AND EO B757-5310-41784-A, DATED 10-MAR-11.
